MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 36; HIP BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 36; HIP BALL HEAD
Catalog Number 01.29.232H
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2310834: (b)(4) items manufactured and released on 14-jun-2023.Expiration date: 2028-05-20.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold without any similar reported event in the period of review.Additional implant involved, batch review performed on (b)(6) 2023: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot 2241228: (b)(4) items manufactured and released on 29-nov-2022.Expiration date: 2027-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient had pain due to a dislocation of the head from the liner.At about 3 weeks from primary, the surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 36
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18021383
Report Number3005180920-2023-00848
Device Sequence Number6650730
Product Code LZO
UDI-Device Identifier07630030809347
UDI-Public07630030809347
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.232H
Device Lot Number2310834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown